advertisement
Question
Posted by: bitten | 2010/07/08

Re: tetanus jab, bitten by cat

Hi Doc

I felt absolutely terrible yesterday (the day after my tetanus injection) - BAD headache, nausea, vomiting, fatigue, dizzyness. Could this have been from the tetanus injection? I''m much better today - headache is almost gone, nausea has faded and not so dizzy.

The doctor put me on a 7 day course each of sandoz-flucloxac (4 times a day) and flagyl (3 times a day). Also bactroban, and mybulen as needed. Does that sound right..? It seems like over kill to be taking that many pills..?

Thanks! :)

Btw, kitty is looking fine, redness doesn''t seem to have gotten any worse, but we may take him back to the vet this weekend just to be sure.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi Bitten
No it is the Flagyl - it is not a nice antibiotic to take, I know - if it really makes you feel bad, halve the dose and take it a few days longer. Unfortunately animal bites must be treated by a combination of antibiotics, especially if it is on the hands as complications can happen quickly and have severe effects like loss of a finger.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010/07/08

Hi Bitten
No it is the Flagyl - it is not a nice antibiotic to take, I know - if it really makes you feel bad, halve the dose and take it a few days longer. Unfortunately animal bites must be treated by a combination of antibiotics, especially if it is on the hands as complications can happen quickly and have severe effects like loss of a finger.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement